# SDR CALA2011101000655

- Difficulty date: October 9, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 40,944 hours, 14,910 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 98090869
- Condition: Failed
- Location: Left
- Part time: 40,959 hours, 13,747 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT IRS FAULT AT CRUISE ALTITUDE.  T/S PER FIM 34-21 TASK 803, LEFT ADIRS BITE SHOWS 3 CURRENT FAULTS 34-21002, 34-21009 & 34-21037.  ISDU STATUS 2 CODE SHOWS.  REMOVED AND REPLACED LEFT ADIRU PER MM 34-21-01.  OPS CHECKS GOOD.  PERFORM LAND VERIFY PER MM 22-11-00, TEST PASS.  AIRCRAFT REMAINS CAT IIIA, ANNUNCIATOR READS SAME.  OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1479658  S/N OFF 00869.
